MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. KEESLER ARTHROGRAM TRAY; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. KEESLER ARTHROGRAM TRAY; GENERAL SURGERY TRAY
Model Number 89-8813
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: an internal complaint ((b)(4)) was received indicating that a deroyal convenience kit (part number 89-8813, lot 48323378) contained a lidocaine bottle that did not appear to be effective, resulting in the patient experiencing pain.The physician ultimately pulled an additional bottle of lidocaine to complete the procedure.The end user reported the expiration date on the lidocaine bottle contained within the pack to be april 1, 2020.A sample was returned for evaluation november 21.The complaint investigator was unable to review the work order for the reported lot.The work order was not scanned digitally into deroyal's (b)(4), and the hard copy could not be located either.(b)(4).During an inventory inspection, the investigator found one bottle of the same raw material part and raw material lot number.This bottle was pulled from stock and placed in quarantine.The 2016-present supplier corrective action request (scar) and supplier notification letter logs were reviewed for similar issues.No similar issues were found, but due to the nature of the reported event, a scar was issued to (b)(4).The supplier also was notified that the defective sample was returned.As of the date of this report, a scar response has not been received.(b)(4) has acknowledged receipt of the complaint.Deroyal will continue to monitor post market feedback and will recognize in the future if the issue reoccurs.The investigation is ongoing at this time.When new and critical information is received, this report will be updated.
 
Event or Problem Description
"a" arthrogram kit contained lidocaine that did not seem effective.A patient reportedly experienced pain as a result, and the doctor injected additional medication that did not seem to work.This resulted in the physician pulling an additional bottle of lidocaine, which was effective.

Brand Name
KEESLER ARTHROGRAM TRAY
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key8138083
Report Number3005011024-2018-00014
Device Sequence Number203891
Product Code LRO
UDI-Device Identifier50749756890040
UDI-Public50749756890040
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-8813
Device Lot Number48323378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1